Advertisement

Journal of Mathematical Sciences

, Volume 237, Issue 3, pp 496–500 | Cite as

On Diagonalization of Matrices in an Arbitrary Field

  • V. D. ShmatkovEmail author
Article
  • 7 Downloads

Abstract

This paper presents a simple way for diagonalization of matrices in an arbitrary field, with which one can calculate functions of matrices.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1967).Google Scholar
  2. 2.
    R. Horne and Ch. Johnson, Matrix Analysis [Russian translation], Mir, Moscow (1989).Google Scholar
  3. 3.
    P. Lancaster, Theory of Matrices [Russian translation], Nauka, Moscow (1970).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Ryazan State Radioengineering UniversityRyazanRussia

Personalised recommendations